zbMATH — the first resource for mathematics

A Hölder stability estimate for inverse problems for the ultrahyperbolic Schrödinger equation. (English) Zbl 1428.35679
Summary: In this article, we first establish a global Carleman estimate for an ultrahyperbolic Schrödinger equation. Next, we prove Hölder stability for the inverse problem of determining a coefficient or a source term in the equation by some lateral boundary data.
35R30 Inverse problems for PDEs
35B35 Stability in context of PDEs
35Q40 PDEs in connection with quantum mechanics
Full Text: DOI
[1] Ablowitz, Mj; Haberman, R., Nonlinear evolution equations in two and three dimensions, Phys. Rev. Lett., 35, 1185 (1975)
[2] Amirov, Ak, Integral Geometry and Inverse Problems for Kinetic Equations (2001), Utrecht: VSP, Utrecht
[3] Bardos, C.; Lebeau, G.; Rauch, J., Sharp sufficient conditions for the observation, control and stabilization from the boundary, SIAM J. Control Optim., 30, 1024-1065 (1992) · Zbl 0786.93009
[4] Baudouin, L.; Puel, Jp, Uniqueness and stability in an inverse problem for the Schrödinger equation, Inverse Probl., 18, 1537 (2002) · Zbl 1023.35091
[5] Bellassoued, M.; Choulli, M., Logarithmic stability in the dynamical inverse problem for the Schrödinger equation by arbitrary boundary observation, J. Math. Pures Appl., 91, 233-255 (2009) · Zbl 1163.35040
[6] Bellassoued, M.; Yamamoto, M., Logarithmic stability in determination of a coefficient in an acoustic equation by arbitrary boundary observation, J. Math. Pures Appl., 85, 193-224 (2006) · Zbl 1091.35112
[7] Bukhgeim, Al; Klibanov, Mv, Global uniqueness of a class of inverse problems, Dokl. Akad. Nauk SSSR, 260, 269-272 (1981)
[8] Calderón, Ap, Uniqueness in the Cauchy problem for partial differential equations, Am. J. Math., 80, 16-36 (1958) · Zbl 0080.30302
[9] Carleman, T., Sur un probleme, d’unicité pour les systemes d’équations aux derivées partiellesa deux variables independentes, Ark. Mat. Astr. Fys., 2, 1-9 (1939) · Zbl 0022.34201
[10] Cristofol, M.; Soccorsi, E., Stability estimate in an inverse problem for non-autonomous magnetic Schrödinger equations, Appl. Anal., 90, 1499-1520 (2011) · Zbl 1230.78001
[11] Davey, A.; Stewartson, K., On three-dimensional packets of surface waves, Proc. R. Soc. Lond. A Math. Phys. Sci, 338, 101-110 (2011) · Zbl 0282.76008
[12] Djordjevic, Vd; Redekopp, Lg, On two-dimensional packets of capillary-gravity waves, J. Fluid Mech., 79, 703-714 (1977) · Zbl 0351.76016
[13] Escauriaza, L.; Kenig, Ce; Ponce, G.; Vega, L., Unique continuation for Schrödinger evolutions, with applications to profiles of concentration and traveling waves, Commun. Math. Phys., 305, 487-512 (2011) · Zbl 1219.35203
[14] Gölgeleyen, F.; Yamamoto, M., Stability of inverse problems for ultrahyperbolic equations, Chin. Ann. Math. B, 35, 527-556 (2014) · Zbl 1335.35295
[15] Hörmander, L., Linear Partial Differential Operators (1963), Berlin: Springer, Berlin · Zbl 0171.06802
[16] Ichinose, W., A note on the Cauchy problem for Schrödinger type equations on the Riemannian manifold, Math. Japon., 35, 205-213 (1990) · Zbl 0707.35126
[17] Imanuvilov, Oy; Yamamoto, M., Global Lipschitz stability in an inverse hyperbolic problem by interior observations, Inverse Probl., 17, 717-728 (2001) · Zbl 0983.35151
[18] Imanuvilov, Oy; Yamamoto, M., Global uniqueness and stability in determining coefficients of wave equations, Commun. Partial. Differ. Equ., 26, 1409-1425 (2001) · Zbl 0985.35108
[19] Isakov, V.; Yamamoto, M., Carleman estimate with the Neumann boundary condition and its applications to the observability inequality and inverse hyperbolic problems, Contemp. Math., 268, 191-226 (2000) · Zbl 1004.35028
[20] Kenig, Ce, Carleman estimates, uniform Sobolev inequalities for second-order differential operators, and unique continuation theorems, Proc. Int. Congr. Math., 1, 948-960 (1986)
[21] Kenig, Ce; Ponce, G.; Vega, L., Smoothing effects and local existence theory for the generalized nonlinear Schrödinger equations, Invent. Math., 134, 489-545 (1998) · Zbl 0928.35158
[22] Kian, Y.; Phan, Qs; Soccorsi, E., Hölder stable determination of a quantum scalar potential in unbounded cylindrical domains, J. Math. Anal. Appl., 426, 194-210 (2015) · Zbl 1328.35313
[23] Klibanov, Mv; Yamamoto, M., Lipschitz stability of an inverse problem for an acoustic equation, Appl. Anal., 85, 515-538 (2006) · Zbl 1274.35413
[24] Konopelchenko, Bg; Matkarimov, Bt, On the inverse scattering transform for the Ishimori equation, Phys. Lett. A, 135, 183-189 (1989)
[25] Liu, S., Triggiani, R.: Boundary control and boundary inverse theory for non-homogeneous second-order hyperbolic equations: a common Carleman estimates approach. In: HCDTE Lecture Notes. Part I: Nonlinear Hyperbolic PDEs, Dispersive and Transport Equations. Appl. Math. 6, 227-343 (2013)
[26] Mercado, A.; Osses, A.; Rosier, L., Inverse problems for the Schrödinger equation via Carleman inequalities with degenerate weights, Inverse Probl., 24, 015017 (2008) · Zbl 1153.35407
[27] Puel, Jp; Yamamoto, M., On a global estimate in a linear inverse hyperbolic problem, Inverse Probl., 12, 995 (1996) · Zbl 0862.35141
[28] Sulem, C.; Sulem, Pl, The Nonlinear Schrödinger Equation: Self-Focusing and Wave Collapse (1999), New York: Springer, New York
[29] Triggiani, R.; Zhang, Z., Global uniqueness and stability in determining the electric potential coefficient of an inverse problem for Schrödinger equations on Riemannian manifolds, J. Inverse Ill-Posed Probl., 23, 587-609 (2015) · Zbl 1328.35325
[30] Yamamoto, M., Carleman estimates for parabolic equations and applications, Inverse Probl., 25, 123013 (2009) · Zbl 1194.35512
[31] Yuan, G.; Yamamoto, M., Carleman estimates for the Schrödinger equation and applications to an inverse problem and an observability inequality, Chin. Ann. Math. B, 31, 555-578 (2010) · Zbl 1207.49045
[32] Zakharov, Ve; Kuznetsov, Ea, Multi-scale expansions in the theory of systems integrable by the inverse scattering transform, Phys. D, 18, 455-463 (1986) · Zbl 0611.35079
[33] Zakharov, Ve; Schulman, Ei, Degenerative dispersion laws, motion invariants and kinetic equations, Phys. D, 1, 192-202 (1980) · Zbl 1194.37162
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.